RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1964, Volume 9, Issue 1, Pages 159–164 (Mi tvp357)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the Limit Distributions of Order Statistics

D. M. Čibisov

Moscow

Abstract: The limit distribution of the $k$-th order statistic in a sample of size $n$ is considered when $k$ increases as $n^\alpha$, $0<\alpha<1$, namely when the condition (7) on $k$ is satisfied. The possible types of limit distributions and their domains of attraction are derived.

Full text: PDF file (370 kB)

English version:
Theory of Probability and its Applications, 1964, 9:1, 142–148

Bibliographic databases:

Received: 17.01.1963

Citation: D. M. Čibisov, “On the Limit Distributions of Order Statistics”, Teor. Veroyatnost. i Primenen., 9:1 (1964), 159–164; Theory Probab. Appl., 9:1 (1964), 142–148

Citation in format AMSBIB
\Bibitem{Chi64}
\by D.~M.~{\v C}ibisov
\paper On the Limit Distributions of Order Statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1964
\vol 9
\issue 1
\pages 159--164
\mathnet{http://mi.mathnet.ru/tvp357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165633}
\zmath{https://zbmath.org/?q=an:0132.13507}
\transl
\jour Theory Probab. Appl.
\yr 1964
\vol 9
\issue 1
\pages 142--148
\crossref{https://doi.org/10.1137/1109021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp357
  • http://mi.mathnet.ru/eng/tvp/v9/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 58:1 (2014), 107–120  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. I. Pagurova, N. S. Chizhikova, “O sovmestnom predelnom raspredelenii tsentralnykh i promezhutochnykh poryadkovykh statistik”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 2, 75–83  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:230
    Full text:101
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021